MathSciNet Relay Station
MathSciNet bibliographic data
MR2332129 35Q53 (35B10 35L70 35Q51)
Tang, Shengqiang; Huang, Wentao Bifurcations of travelling wave solutions for the generalized double sinh-Gordon equation. Appl. Math. Comput. 189 (2007), no. 2, 1774–1781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement